Geometric Langlands duality and the equations of Nahm and Bogomolny

Edward Witten

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Geometric Langlands duality relates a representation of a simple Lie group G to the cohomology of a certain moduli space associated with the dual group G. In this correspondence, a principal SL2 subgroup of G makes an unexpected appearance. This can be explained using gauge theory, as this paper will show, with the help of the equations of Nahm and Bogomolny.

Original languageEnglish (US)
Pages (from-to)857-895
Number of pages39
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume140
Issue number4
DOIs
StatePublished - Aug 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Geometric Langlands duality and the equations of Nahm and Bogomolny'. Together they form a unique fingerprint.

Cite this